Skip to main content

Saint Louis University Header Logo Center

Menu Search

Ana Portilla, Ph.D.


Department of Mathematics


Education

Ph.D. Mathematics, Universidad Carlos III, Madrid (Spain)
M.S. Mathematics, Universidad Complutense de Madrid (Spain)

Practice Areas

  • Complex Analysis
  • Geometric Function Theory
  • Computer Science
  • Teaching and Learning Styles in Mathematics

Publications and Media Placements

A. Cantón, A. Granados, A. Portilla, J.M. Rodríguez.  Quasi-isometries and isoperimetric inequalities in planar domains.  Journal of the Mathematical Society of Japan.

Walter Carballosa, Ana Portilla, J.M. Rodríguez, J.M. Sigarreta. Planarity and Hyperbolicity in Graphs. Graphs and Combinatorics. DOI: 10.1007/s00373-014-1459-4

Alicia Cantón, Ana Granados, Ana Portilla, José M. Rodríguez.  Isoperimetric inequalities in graphs and surfaces. Electronic Notes on Discrete Mathematics. Sept 2014 (Vol : 46) pp. 257-264. DOI: 10.1016/j.endm.2014.08.034

J. Gonzalo, A. Portilla, J.M. Rodríguez, E. Tourís. The Topology of balls in Riemannian surfaces and Gromov hyperbolicity. Mathematische Zeitschrift 275(3) (2013), 741-760.

Peter Hästo , A. Portilla, J.M. Rodríguez, E. Tourís. Gromov hyperbolicity of Denjoy domains through fundamental domains. Publicationes Mathematicae Debrecen 80/3-4 (2012), 295-310.

A. Portilla, Yamilet Quintana, J. M. Rodríguez, E. Tourís
. Concerning asymptotic behavior for external polynomials associated to non-diagonal Sobolev norms. Journal of Function Spaces and Applications, Volume 2013 (2013), Article ID 628031, 11 pages.

P. Hästö, H. Linden, A. Portilla, J.M. Rodríguez, E. Tourís,
Gromov hyperbolicity of Denjoy domains with hyperbolic and quasihyperbolic metrics. Journal of the Mathematical Society of Japan 64 (2012), 245-259.

A. Portilla, J.M. Rodríguez, E. Tourís, A very simple characterization of Gromov hyperbolicity for a special kind of Denjoy Domains. Journal of the Korean Mathematical Society 48 (2011), 565-583.

P. Hästö, A. Portilla, J.M. Rodríguez, E. Tourís, Uniformly separated sets and Gromov hyperbolicity of domains with the quasihyperbolic metric. Mediterranean Journal of Mathematics nº1, 8 (2011), 47-65.

A. Portilla, J.M. Rodríguez, E. Tourís, A real variable characterization of Gromov hyperbolicity of flute surfaces. Osaka Journal of Mathematics 48 (2011) 47-65.

A. Portilla, Y. Quintana, J.M. Rodríguez, E. Tourís
, Zero location and asymptotic behavior for extremal polynomials with non-diagonal Sobolev norms. Journal of Approximation Theory 162 (2010), 2225-2242

P. Hästö, A. Portilla, J.M. Rodríguez, E. Tourís
, Gromov hyperbolic equivalence of the hyperbolic and the quasihyperbolic metrics in Denjoy domains. Bulletin London Mathematical Society 42 (2010), 282-294.

A. Portilla, J.M. Rodríguez, E. Tourís.
How to avoid the influence of fear in Math learning. Published by International Association of Technology, Education and Development (IATED) (2010). 

A. Portilla, J.M. Rodríguez, E. Tourís.
The multiplication operator, zero location and asymptotic for non-diagonal Sobolev norms. Acta Applicandae Mathematicae 111 (2010), 205-218.

A. Portilla, J.M. Rodríguez, E. Tourís.
Stability of Gromov hyperbolicity. Journal of Advanced Mathematical Studies 2 (2009), 1-20.

P. Hästö, A. Portilla, J.M. Rodríguez, E. Tourís.
Comparative Gromov hyperbolicity results for the hyperbolic and quasihyperbolic metrics. Complex Variables and Elliptic Equations 55 (2010), 127-135.

A. Portilla, E. Tourís,
A new characterization of Gromov hyperbolicity for non-constant negatively curved surfaces. Publicacions Mathematiques.  53 (2009), 83–110.

A. Portilla, Y. Quintana, J.M. Rodríguez, E. Tourís,
Weierstrass' Theorem in weighted Sobolev spaces with k derivatives. The Rocky Mountain Journal of Mathematics 37 (2007) 1989-2024.

A. Portilla, Y. Quintana, J.M. Rodríguez, E. Tourís,
 Weierstrass' Theorem with first derivatives. Journal of Mathematical Analysis and Applications 334 (2007) 1167-1198.

V. Alvarez, A. Portilla, J.M. Rodríguez y E. Tourís,
Gromov hyperbolicity of Denjoy Domains. Geometriae Dedicata 121 (2006) 221-245.

A. Portilla, Y. Quintana, J.M. Rodríguez y E. Tourís,
Weierstrass’ Theorem in weighted Sobolev spaces with k derivatives; announcement of results. Electronic Transactions in Numerical Analysis 24 (2006) 103-107.

A. Portilla, J.M. Rodríguez y E. Tourís,
The role of funnels and punctures in the Gromov hyperbolicity of Riemann surfaces. Proceedings of the Edinburgh Mathematical Society 49 (2006), 399-425.

A. Portilla, Y. Quintana, J.M. Rodríguez, E. Tourís,
Weierstrass' Theorem with weights. Journal of Approximation Theory 127 (2004), 83-107.

A. Portilla, J.M. Rodríguez y E. Tourís,
The topology of balls and Gromov hyperbolicity of Riemann surfaces. Differential Geometry and Applications 21 (2004), 317-335.

A. Portilla, J.M. Rodríguez y E. Tourís,
Gromov hyperbolicity through decomposition of metric spaces II. The Journal of Geometric Analysis 14 (2004), 123-149.

D. Pestana, J.M. Rodríguez, E. Romera, E. Touris, V. Alvarez y A. Portilla, (Libro) Un Curso práctico de Cálculo y Precálculo, Ariel Ciencia (2000).